MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; CATHETER, FLOW DIRECTED

TELEFLEX INCORPORATED ARROW; CATHETER, FLOW DIRECTED
Model Number IPN923527
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of chronic systolic heart failure.Procedure: right heart catheterization.The balloon of the swan was stuck inflated therefore recording incorrect pressures.Balloon would not deflate.No known harm to patient- another one used without issues.Manufacturer response for catheter, flow directed, arrow (per site reporter) will obtain.

Brand Name
ARROW
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key19040084
Report Number19040084
Device Sequence Number12580339
Product Code DYG
UDI-Device Identifier10801902206746
UDI-Public(01)10801902206746(17)250630(10)16F24A0029
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/13/2024
Report Date (Section F) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN923527
Device Catalogue NumberAI-07126
Device Lot Number16F24A0029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer04/04/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Patient Weight2 KG
Date Report Sent to FDA03/13/2024